# SDR 2002FA0000577

- Difficulty date: May 6, 2002
- Submitted: May 6, 2002
- Operation: General aviation
- Aircraft: N477SF
- Make and model: Extra EA 300
- Aircraft serial: 088
- Aircraft time: 210 hours
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: ER863072500
- Part serial: 088
- Condition: Delaminated
- Location: Wing
- Part time: 210 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE WING SKIN DELAMINATION DISCOVERED.  CRACKS IN PAINT IS REASON FOR DISCOVERY.  POSSIBLE DELAMINATION AREA IS 72" OUTBOARD ON TOP SIDE OF RIGHT WING AND EXTENDS APPROXIMATELY 30" FURTHER OUTBOARD.  DELAMINAITON AREA STARTS 2.25" AFT OF THE LEADING EDGE AND EXTENDS 11.5" AFT CORDWISE.  ACTUAL DELAMINATION FOUND IN TWO OTHER AIRCRAFT OF THE SAME MODEL, AND OPERATED BY THE SAME OWNER.  CAUSE UNKNOWN AT THIS TIME, BUT COULD BE FUEL TANK RELATED DUE TO THE AREA OF DAMAGE.
